# SDR YV3R2019012200073

- Difficulty date: May 1, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HV
- Make and model: Robsin R22BETA
- Aircraft serial: 4793
- Aircraft time: 6 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: REVZ
- Condition: Stretched
- Part time: 6 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 IS STRETCHED.
